Does Botox wear off unevenly? (photos)
Doctor Answers 13
Botox wearing off unevenly
Thank you for your question mlburnett. Most people enjoy the results from their Botox treatments for three to four months. And sometimes it wears off faster in one area of the face than another. Be sure to take photographs both before and after a treatment. Sometimes a patient notices a change after a treatment but when we look at her pictures before the treatment it looks the same. This is because when we notice something in the face sometimes we overlook or don't notice another thing. When the first issue is corrected, then another one becomes more noticeable. It is also important to remember that the two sides of the face are not perfect mirror images, so some asymmetry is normal and actually desirable. I recommending following up with your doctor to review your photographs and for specific recommendations. Good luck!
Many Reasons for Facial Asymmetry
Great question! It's certainly possible for BOTOX to wear off at varying rates across the face. There are other possible explanations for what you're experiencing, too. As other doctors have suggested, it's possible that you're noticing an existing asymmetry now that you're paying more attention to this area of your face. BOTOX can also exacerbate asymmetries like this. It really depends on where you had the BOTOX. In any case, this change is unlikely to be permanent. If you see these changes enduring past the 3-month mark, see your injector.
You might also like...
Botox Wear Off Unevenly?
Does Botox wear off unevenly?
It may wear off even or uneven. It may accentuate the asymmetry that naturally exists in all of us. Working with your board certified surgeon or expert injector to discuss adjustments to your treatment plan is recommended to help perfect your treatment and recovery plan.
Good luck, please let us know how it goes.
-Dr. Constantino Mendieta
Uneven botox effect
2 it is also dependent on where it is injected
3 technical ability of the injector also has some value
4 duration of effect is dependent on concentration and number of units injected
Eyes appear different sizes as Botox is wearing off
Don't know - not enough information
Botox worn off unevenly
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.